MathSciNet Relay Station
MathSciNet bibliographic data
MR2319260 (2008b:57032) 57R42 (57M27)
Nowik, Tahl Immersions of non-orientable surfaces. Topology Appl. 154 (2007), no. 9, 1881–1893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement